|HIV - Anal Warts - Healing After Surgery
Jan 8, 2001
I am currently on several medications, my viral load is at 70,000, and my T-Cell count is low at 5. Six months ago I had surgery to remove anal warts and have had a problem ever since. The area just does not seem to be healing and is also producing a mucous-like discharge. My Doctor has done cultures which have not provided any answers and I actually had a colonoscopy and everything was fine there. Any ideas on how I can get rid of this discharge and what could possibly be causing it?
| Response from Dr. Bartlett
Anal warts are a difficult problem. The cause of your discharge could be many different things and it is very difficult to speculate on the cause without examining you, etc. I would suggest communicating clearly with your health care providers about its persistence. I would also pursue any opportunities for better control of your HIV if possible.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Anal Warts?
- Sinus Infection Sign Of Seroconversion
- Fever After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Testicles After Licking Anus Sign Of HIV AIDS
- Oral Ulcers After Fingering Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.